# SDR DL72S954558

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622199
- Condition: Bent
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN BENT AND A PIECE MISSING AT THE ACTUATOR RIBS LOCATION.  INSTALLED DOUBLER PER M/M 57-54-0, FIG. 815, DURING SHOP VISIT, FOR NR 4 L/E SLAT.
